RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 3(11), Pages 339–353 (Mi msb2163)  

This article is cited in 1 scientific paper (total in 1 paper)

On a functional index of hypoellipticity

G. G. Kazaryan


Abstract: The concept of hypoellipticity weight, which generalizes Hörmander's concept of index of hypoellipticity, is introduced for linear differential operators with constant coefficients. Exact formulas are derived for the hypoellipticity weight of regular hypoelliptic operators. These formulas are applied to determine more exactly the Gevrey classes to which the solutions of a regular hypoelliptic equation belong. The results are shown to be unimprovable in terms of Gevrey classes.
Bibliography: 23 titles.

Full text: PDF file (797 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:2, 333–347

Bibliographic databases:

UDC: 517.95
MSC: 35H05
Received: 20.06.1984

Citation: G. G. Kazaryan, “On a functional index of hypoellipticity”, Mat. Sb. (N.S.), 128(170):3(11) (1985), 339–353; Math. USSR-Sb., 56:2 (1987), 333–347

Citation in format AMSBIB
\Bibitem{Kaz85}
\by G.~G.~Kazaryan
\paper On a~functional index of hypoellipticity
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 3(11)
\pages 339--353
\mathnet{http://mi.mathnet.ru/msb2163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815268}
\zmath{https://zbmath.org/?q=an:0609.35027}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 2
\pages 333--347
\crossref{https://doi.org/10.1070/SM1987v056n02ABEH003039}


Linking options:
  • http://mi.mathnet.ru/eng/msb2163
  • http://mi.mathnet.ru/eng/msb/v170/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hakobyan G. Margarjan V., “Behavior of the Higher Order Derivatives of Solutions of a Class of Nonhypoelliptic Equations in the Infinite Cylinder”, Proceedings of the Second ISAAC Congress, Vols 1 and 2, International Society for Analysis, Applications and Computation, 7, ed. Begehr H. Gilbert R. Kajiwara J., Springer, 2000, 1143–1147  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:179
    Full text:74
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020